MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC U PLUS; RIBLOC U PLUS 75MM PLATE

ACUTE INNOVATIONS LLC RIBLOC U PLUS; RIBLOC U PLUS 75MM PLATE
Model Number RIBLOC U PLUS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was plated (b)(6) 2016 to treat 3 broken ribs from a horseback riding accident.On 08/08/2017 the sales rep notified acute that xray films showed that 2 of the 3 plates had broken and revision surgery was planned.It is unknown when the first plate broke, the second plate broke (b)(6) 2017.It was stated in the medical history that the patient fell at some unknown time after the initial surgery.Details of the fall are not provided.Plates returned were inspected, the ends of the breaks for both plates were rubbed smooth which indicates that the plates fractured and rubbed together for an unknown significant amount of time.Both plates met print specifications.The broken ribs were replated.All screws used to secure the plate were returned - 8 in all- these showed normal wear for installation and removal of plate.Report 2 of 2.

Brand Name
RIBLOC U PLUS
Common Device Name
RIBLOC U PLUS 75MM PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
21421 nw jacobson rd
suite 700
hillsboro OR 97124 9374
MDR Report Key6872969
Report Number3005670412-2017-00014
Device Sequence Number1404589
Product Code HRS
UDI-Device Identifier10814493010388
UDI-Public10814493010388
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRIBLOC U PLUS
Device Catalogue NumberRBL1302
Device Lot NumberL1401065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight59